text.skipToContent text.skipToNavigation
Shipping truck
Neocitran cold & sinus powder extra strength night apple cinnamon 10 single dose pouches#000000000000082234

$12.79

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape POWDER
Sub brand name N/A
U.P.C 060815056487
#NPN N/A
#DIN 02456982
Content 650.0 MG / 0.0 
Directions
Adults and children 12 years and over:
- Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water.
- May be taken every 4-6 hours.
- Do not take more than 4 pouches in 24 hours.
- Children under 12: Do not use.
- Do not take more than directed (see liver warnings).
- This is not a standard dosage unit.

Other information
- Keep and consult carton for important information before each use
- Store tamper evident, child-resistant pouches at room temperature 15 - 25°C
WARNINGS
LIVER WARNING Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite

ALLERGY ALERT Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THE ABOVE NOTED SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have liver, kidney, heart, thyroid disease, diabetes, glaucoma, high blood pressure, difficulty urinating, breathing problems such as emphysema or chronic bronchitis
- take the blood thinning drug warfarin, sedatives or tranquilizers, any other cough and cold medication
- are pregnant or breastfeeding

WHEN USING THIS PRODUCT
- drowsiness may occur
- alcohol, sedatives and tranquilizers may increase drowsiness
- do not drive or engage in activities requiring alertness
- avoid alcoholic drinks
- excitability may occur, especially in children

STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts more than 3 days
- sore throat pain lasts more than 2 days
- symptoms worsen or last for more than 7 days
- you develop a fever (>38°C), are nervous, dizzy, can't sleep

KEEP OUT OF REACH OF CHILDREN.
This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Uses
- Temporarily relieves cold and flu symptoms: fever, minor body aches and pain, sore throat pain, headache, nasal and sinus congestion, sneezing, runny nose, itchy, watery eyes

Inactive ingredients acesulfame potassium, citric acid, D&C yellow no. 10, FD&C blue no.1, FD&C red no.40, flavours, lecithin (contains soy), maltodextrin, medium chain triglycerides, silicon dioxide, sodium chloride, sodium citrate, sucrose, triacetin, tribasic calcium phosphate

Active ingredients
(in each pouch of 15.0 g powder)
Acetaminophen 650 mg Pain reliever, fever reducer
Phenylephrine hydrochloride 10 mg Nasal decongestant
Pheniramine maleate 20 mg Antihistamine